# SDR AALA20120713014

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 46,588 hours, 6,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND TO OUTBOARD FLAP LOWER SURFACE.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01-02R.
